# SDR AALA201609099008

- Difficulty date: August 13, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FORWARD GALLEY LOWER SILL CENTER FITTING BETWEEN FRAMES 16 AND 20.  REPLACED THE FITTING IAW SRM A320 51-72-11 AND DRAWING D53112225.
